Couldn't find what you looking for?

TRY OUR SEARCH!


Is breakthrough bleeding normal in the first week of hormonal therapy? I have started with birth control pills 10 days ago, on the first day of my period. My period lasted for 4 days, as usual, but it has not completely stopped since than. I notice blood spots every day and am not feeling comfortable to have intercourse with my boyfriend because of that.
How long is it going to last? And, more important for me, is it absolutely normal or should I be worried?

Loading...


Breakthrough bleeding is normal in the beginning of the oral contraceptive therapy. It can last even 3 months in some women, but usually it ends with next menstrual period. It happens because your body needs time to adjust on new concentration of hormones. Low estrogen pills are more likely to cause breakthrough bleeding, but as I said,
body adjusts on that concentration and bleeding stops anyway within short period. You can try to explain it to your boyfriend, because it is medical phenomenon, nothing unusual. Just develop your own daily routine and take
each pill regularly at the same time every day.
Reply

Loading...